Frameproof Codes. / Blackburn, S.R.

In: SIAM Journal on Discrete Mathematics, Vol. 16, 2003, p. 499-510.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Frameproof Codes. / Blackburn, S.R.

In: SIAM Journal on Discrete Mathematics, Vol. 16, 2003, p. 499-510.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 2003, 'Frameproof Codes', SIAM Journal on Discrete Mathematics, vol. 16, pp. 499-510. https://doi.org/10.1137/S0895480101384633

APA

Blackburn, S. R. (2003). Frameproof Codes. SIAM Journal on Discrete Mathematics, 16, 499-510. https://doi.org/10.1137/S0895480101384633

Vancouver

Blackburn SR. Frameproof Codes. SIAM Journal on Discrete Mathematics. 2003;16:499-510. https://doi.org/10.1137/S0895480101384633

Author

Blackburn, S.R. / Frameproof Codes. In: SIAM Journal on Discrete Mathematics. 2003 ; Vol. 16. pp. 499-510.

BibTeX

@article{2e7bae4de2aa45fdafc5cda477b84cbe,
title = "Frameproof Codes",
author = "S.R. Blackburn",
year = "2003",
doi = "10.1137/S0895480101384633",
language = "English",
volume = "16",
pages = "499--510",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

RIS

TY - JOUR

T1 - Frameproof Codes

AU - Blackburn, S.R.

PY - 2003

Y1 - 2003

U2 - 10.1137/S0895480101384633

DO - 10.1137/S0895480101384633

M3 - Article

VL - 16

SP - 499

EP - 510

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

ER -